# SDR CALA2015061593925

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 92,921 hours, 14,703 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Loose
- Location: Body Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A VIBRATION WAS FELT FROM APPROX MID CABIN GOING AFT.  THE RT ELEVATOR INDICATION ON THE LOWER EICAS PAGE WAS INDICATING A FLUTTERING OF ABOUT 1 INDICATOR WIDTH.  NO VIBRATION WAS FELT IN THE COLUMN OR YOKE.  THE CTR AP WAS ENGAGED & REMAINED ENGAGED. CHANGES IN AIRSPEED & ALTITUDE DID NOT SEEM TO CONSISTENTLY AFFECT THE FLUTTERING IND ON EICAS.  WHILE ACCOMPLISHING AIRFRAME VIBRATION CONDITIONAL INSPECTION IAW AMM 05-51-38, FOUND LT MOST AFT WING TO BODY FAIRING FASTENERS LOOSE.  SECURED, ACCOMPLISHED ELEVATOR OPERATIONAL CHECK IAW AMM 27-31-00.  NO DISCREPANCIES NOTED.
